It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-10-2013, 12:28 PM   #1
Newbie
(female)
 
Join Date: Aug 2010
Location: Golden, CO
Posts: 9
Sherryds HB User
Xaljanz side effects

I'm one of the RA medication nonresponders, been through a dozen different RA medicines at least, MTX nonabsorber, and Cimzia just stopped working recently. So now I'm on Xaljanz, the new pill form medication, for about 4 weeks. It's worked great, but I am now having repeated episodes of severe migraine headaches, aura and all. I wondered if anyone else was having that problem on it. I hate to go off of it, but I had two major migraines in three days last week and I can't have that. I'm still feeling the migraine hangover.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Bextra
Celebrex
Enbrel
Humira Ibuprofen
  Methotrexate
Mobic
Prednisone
Tylenol
Vioxx




TOP THANKED CONTRIBUTORS



jennybyc (108), Haydena (81), Moldova (47), margarita889 (24), Janet20 (16), d j (15), cleftstone (15), ladybud (13), Greengal04 (12), gingertea (11)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:25 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!